MathSciNet Relay Station
MathSciNet bibliographic data
MR2833701 (2012g:34124) 34D23 (34D05)
Sugie, Jitsuro Global asymptotic stability for damped half-linear oscillators. Nonlinear Anal. 74 (2011), no. 18, 7151–7167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement